Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does ARIP MT 20 mg decrease mental ability ?

i am a female sufferring from schizophrenia for past 10 years.currently i am under medication..taking ARIP MT 20 mg.I feel i am loosing my mental it true.
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  768
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for your query. Aripiprazole is a comparatively safer antipsychotic with minimal side effects. It is unlikely to lead to blunting of mental abilities. Hence, i would suggest to continue the above medication. You need to be screened for other causes like dementia to find the root cause of the reported symptom. Hope you found the information useful.
Dr Sundar
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist, Child Dr. Hemang M. Shah's  Response
Dear Madam,
Usually Arip MT does not have major effect on mental abilities.
However, if it gives you real trouble, consult your doctor who has prescribed the medication and discuss the side effect you are facing.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor